# SDR CALA2024050901416

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 43,491 hours, 15,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A851228
- Condition: Scratched
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT DOOR CUTOUT FRAME/WEB AREAS HAVE SMALL GOUGES/SCRATCHES AND WORN ,  L/P CREATED FOR PURPOSE OF ESFR ONLY SEE N/R 1985479 FOR WORK PERFORMED.
